# SDR FDEA201704051085

- Difficulty date: April 5, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 66,637 hours, 22,075 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30546509
- Part serial: C0682
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CHECK FOUND R1 SLIDE IN THE RED BAND.  REMOVED AND REPLACED THE R1 SLIDE IAW AMM 25-61-22-04-01.
